# SDR USAA070077

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 58,439 hours, 58,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME WITH TWO CRACKS, .250" AND .750", BS 492 S-24R, WL 160, WL 162.  FABRICATED AND INSTALLED REPAIR PARTS AND MACHINED TWO DOOR STOP FITTINGS PER EA 98426, DEFECT SIZE: .250" AND .750".
